Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Diabetic, on ayurvedic medicine and tripride-2. Does it have any side effect ?

i am having diabetic and my age is 50 yr. since 12 yrs and i am consuming ayurvedic medicine since 10yrs and allopatic medicine(tripride-2)generic name (glimepiride pioglitazone hydrocloride and sustained-released metformin hydrochloride tablet ).I am consuming these tablet twice a day and blood sugar is normal but if i have only one time my sugar level increase.I check my blood sugar without having food and only one tablet aday it reads 125.My blood sugar level increase in common cold .My only question is that the above mention medicine is good or not and does it have side effect if i have contain it long time.Please suggest me if there is any other option to control the sugar level by other medicine
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response
Aug 2012
Thank you for the query.
Taking any medications for long period to control your blood sugar does not harm you if your blood sugars are under control and if you do not have any abnormalities in your blood, kidney function and liver function tests.
So anybody who has diabetes is supposed to undergo yearly check up of serum creatinine, hemoglobin, serum sodium, serum potassium, liver function tests, cholesterol test, urine micro-albumin test, eye check-up i.e Dilated fundoscopy. These tests not only rule out any complication of diabetes but they also show that you do not have developed any side effects due to your medications.
I cannot say much about your Aayurvedic medication as you have not mentioned any name here, nor anybody can assure the quality of it as in India most of the Aayurvedic medications are vaguely used without testing their effects on body/ organs in labs or through clinical trials. So they are actually very vague medications, which one cannot be sure about.
I hope you got your answer. Please contact back for any further query. Take care.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor